Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/404
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A dual-reciprocity boundary element method for a class of elliptic boundary value problems for non-homogenous anisotropic media
Author: Ang, W.
Clements, D.
Vahdati, N.
Citation: Engineering Analysis With Boundary Elements, 2003; 27(1):49-55
Publisher: Elsevier Sci Ltd
Issue Date: 2003
ISSN: 0955-7997
1873-197X
Statement of
Responsibility: 
Whye-Teong Ang, David L. Clements and Nader Vahdati
Abstract: A dual-reciprocity boundary element method is proposed for the numerical solution of a two-dimensional boundary value problem (BVP) governed by an elliptic partial differential equation with variable coefficients. The BVP under consideration has applications in a wide range of engineering problems of practical interest, such as in the calculation of antiplane stresses or temperature in non-homogeneous anisotropic media. The proposed numerical method is applied to solve specific test problems.
Keywords: Elliptic partial differential equation; Anisotropic non-homogeneous media; Boundary element method; Dual-reciprocity method
RMID: 0020031811
DOI: 10.1016/S0955-7997(02)00109-1
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.